MAUDE Adverse Event Report: HOLOGIC, INC FLOUROSCAN; FLOUROSCAN INSIGHT MINI C-ARM FLOUROSCOPIC IMAGING SYSTEM

HOLOGIC, INC FLOUROSCAN; FLOUROSCAN INSIGHT MINI C-ARM FLOUROSCOPIC IMAGING SYSTEM
Model Number INSIGHT2
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received regarding the reported injury, a follow up will be filed.
 
Event or Problem Description
It was reported by a distributor, who received a phone call directly from the customer, that due to an "unruly flex arm" a member of the staff was injured.The severity of the injury or medical intervention was not reported.A field engineer had previously been dispatched to the site and determined that the flex arm needed to be replaced.The insight system has been replaced.Attempts to obtain additional information regarding the reported injury on (b)(6) 2019 have been unsuccessful.

Brand Name
FLOUROSCAN
Common Device Name
FLOUROSCAN INSIGHT MINI C-ARM FLOUROSCOPIC IMAGING SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key8587901
Report Number1220984-2019-00045
Device Sequence Number1666904
Product Code JAA
UDI-Device Identifier15420045505896
UDI-Public15420045505896
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINSIGHT2
Device Catalogue NumberINSIGHT2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1